| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in a shunt in the mildly tortuous and mildly calcified vessel.A 5.0mmx40mmx40cm (4f) sterling balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 6 atmospheres for 30 seconds.The device was removed without any problem, and the procedure was completed with a different device.No complications were reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
Device evaluated by mfr: the sterling was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole in the balloon 1.5cm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.No other issues were identified with the device and no patient complications were reported.
Event or Problem Description